I had surgery on December 26 and i have developed thursh. Not only does my tongue fill huge but nothing tastes good and I am having a hard time getting my shakes in. My dr called in a prescription for the thrush but didnt know if any of you had this problem. I do not want to become dehydrated. Help!
Take the meds and try to concentrate on drinking liquids. Trush is nasty. But it can happen due to antibiotics you were probably given during surgery.
Hala. RNY 5/14/2008; Happy At Goal =HAG
"I can eat or do anything I want to - as long as I am willing to deal with the consequences"
"Failure is not falling down, It is not getting up once you fell... So pick yourself up, dust yourself off, and start all over again...."
I got a horrible case of thrush a few days after surgery. I wanted to die it was so painful. My doctor gave me a mouth rinse which helped but mine was so bad my tongue was bleeding. It was just horrible and eating and drinking was excruciating. My doctor told me it was the yeast in my body expelling itself, so I ended up getting a nasty yeast infection in my lady parts and thrush in my mouth. It was pretty much hell. The mouth rinse and oral antibiotics cleared it up but I was a mess for a few days. Best of luck to you, it does go away.
If you can tolerate it, sugar free popsicles or cold drinks or sugar free Gatorade with ice to help numb your mouth/tongue. Do not get dehydrated, it will make the situation worse.
Daisy 5'5" HW: 275 SW: 254 CW:125
RNY Nov 15, 2013- Dr David Urbach Toronto Western Hospital
Maintenance is extremely HARD. I had surgery on my stomach not my brain. The struggle is real and I work daily to maintain my weight loss, you can do it too!